A 31-year-old member asked:
Disclaimer

why have i lost skin pigment where i had a cortisone injection in my wrist?

2 doctor answers
Dr. James Kercher
16 years experience Orthopedic Surgery
Side effect: Skin discoloration is a common side effect of cortisone injections.
Answered on Feb 4, 2018
7
7 thanks
Dr. Moonyoung Chung
24 years experience Ophthalmology
Discoloration: This is a known possible side effect.
Answered on Feb 4, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old member asked:
Dr. Bradley Butkovich
26 years experience Orthopedic Surgery
Yes: It is possible that you have bleeding from a blood vessel and have developed a hematoma. Also the steroid over time can cause skin to breakdown. The ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Joseph Eastern
43 years experience Dermatology
The cortisone.: That happens sometimes. The skin will probably return to its normal color, although it might take its sweet time doing it.
A 33-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Skin care: Moisturizer 4 to 5 times daily, avoiding immersion and hot water may help. Consider an Allergy appointment and a higher dose of topical steroids.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month